# SDR ASOA200900725

- Difficulty date: June 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 15,980 hours, 10,792 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O WHEN SELECTING GEAR HANDLE UP RECEIVED GEAR DISAGREE MASTER WARNING MSG, ALL GEARS DID NOT RETRACT AND RECEIVED PROX SYS FAULT 1.  AIRCRAFT RETURNED TO TLH AFTER T/O.  EMERGENCY DECLARED.  LANDING GEAR RETRACTION SYSTEM.
